Alert archive / Alabama / Flash Flood Warnings in 2020
Flash Flood Warning 10, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Apr 12, 2020, 6:41 PM CDT for Blount County, Alabama. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 6:41 PM CDT (23:41 UTC)
- Expired
- Apr 13, 2020, 12:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Blount County, AL
The radar
The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 6:43 PM CDT | FLASH FLOOD | 5 Ssw Brooksville, AL | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5 SSW BROOKSVILLE. CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5 SSW BROOKSVILLE. WATER WASHED AWAY ROAD NEAR WHEELER RD AND CTY HWY 49. |
| Apr 12, 6:43 PM CDT | FLASH FLOOD | 5 Ssw Brooksville, AL | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5 SSW BROOKSVILLE. WATER WASHED AWAY NEAR WHEELER RD AND CTY HWY 49. |
| Apr 12, 10:00 PM CDT | FLASH FLOOD | 1 Ese Blount Springs, AL | CR 7 WAS COMPLETELY WASHED OUT NEAR JACK COLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1885 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 578 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200
WGUS54 KBMX 122341
FFWBMX
ALC009-130245-
/O.NEW.KBMX.FF.W.0010.200412T2341Z-200413T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
641 PM CDT Sun Apr 12 2020
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Blount County in central Alabama...
* Until 945 PM CDT.
* At 639 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
and Arkadelphia.
Additional rainfall amounts of 1-2" are possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
3384 8688 3382 8693 3383 8695 3387 8696
3386 8695 3387 8692 3391 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3403 8672 3422 8642
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL... 1-2" within the next 3-6 hours.
$$
40/Sizemore3 follow-up statements
329
WGUS74 KBMX 130057
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
757 PM CDT Sun Apr 12 2020
ALC009-130245-
/O.CON.KBMX.FF.W.0010.000000T0000Z-200413T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-
757 PM CDT Sun Apr 12 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
BLOUNT COUNTY...
At 756 PM CDT, emergency management reported thunderstorms producing
heavy rain in across many areas of Blount County. One road has been
washed away north of Blountsville. Up to three inches of rain have
already fallen with additional heavy rainfall expected over the
next few hours. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
and Arkadelphia.
Additional rainfall amounts of 1-2" are possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
3384 8688 3382 8693 3383 8695 3387 8696
3386 8695 3387 8692 3391 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3403 8672 3422 8642
FLASH FLOOD...OBSERVED
$$
40/Sizemore329
WGUS54 KBMX 130153
FFWBMX
ALC009-130545-
/O.EXT.KBMX.FF.W.0010.000000T0000Z-200413T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
853 PM CDT Sun Apr 12 2020
The National Weather Service in Birmingham has extended the
* Flash Flood Warning for...
Blount County in central Alabama...
* Until 1245 AM CDT.
* At 851 PM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Up to three inches of
rain have already fallen. Flash flooding is already occurring.
Additonal heavy rainfall is expected over the next few hours which
could exacerbate ongoing flooding issues.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
and Arkadelphia.
Additional rainfall amounts of 1-3" are possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
3384 8688 3382 8693 3383 8695 3387 8696
3386 8695 3387 8692 3391 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3403 8672 3422 8642
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-3 INCHES IN 3 HOURS
$$
40/Sizemore915
WGUS74 KBMX 130307
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
1007 PM CDT Sun Apr 12 2020
ALC009-130545-
/O.CON.KBMX.FF.W.0010.000000T0000Z-200413T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-
1007 PM CDT Sun Apr 12 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT MONDAY
FOR BLOUNT COUNTY...
At 1004 PM CDT, emergency management reported heavy rain falling in
across areas of Blount County... up to four inches of rain have
already fallen. Heavy flooding has also been reported by law
enforcement along Hwy 160.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Blount Springs
and Arkadelphia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3410 8630 3396 8635 3378 8666 3384 8676
3384 8688 3382 8693 3383 8695 3387 8696
3386 8695 3387 8692 3391 8692 3392 8689
3394 8688 3393 8686 3395 8684 3394 8682
3396 8682 3395 8679 3403 8672 3422 8642
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 2:56 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Apr 12, 2:56 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 256 PM CDT Sun Apr 12 2020 .UPDATE... Long Term Discussion. && .SHORT TERM... /Updated at 0215 PM CDT Sun Apr 12 2020/ Mesoscale Update. The upper level trough is currently at a neutral tilt and was over Central Texas. Broad flat ridging was present to our east over the Carolinas. The primary surface low was located over Northern Oklahoma with a cold front extending to the south arcing eastward from Central Oklahoma through Central Texas. A secondary surface low was located across eastern Arkansas. The surface warm front has lifted north across much of the area with strong warm air advection and positive moisture advection occurring. Surface temperatures are now in the low 80s south with dew points around 70. The low-level jet continues to intensify with 50 kt winds now as low as 925 mb per the 18z sounding. The dynamics remain favorable with bulk shear values measured just over 60 kts and 0-1 km storm-relative helicity values computed remaining around 400 m2/s2. Thermodynamically, surface destabilization is underway from south to north. Convection has been more sparce now that the elevated mixed layer (EML) has streamed into the area aloft. This is allowing surface-based instability values to increase. This warm and dry layer will help act as a cap to limit convective development and allow for instability to build through time. The risk for tornadoes, including strong long-track tornadoes, will increase through the afternoon and into the evening hours as supercells may develop as the cap erodes with time as heights fall with the approaching upper trough and as shortwaves ripple over the area. Later this evening and tonight the forcing aloft will increase and a linear convective band is expected to push east across the area. Straight-line winds along with embedded tornadoes and the risk for hail will be present as the line of storms moves across the area. We will continue to provide mesoscale updates as we continue to analyze and gather additional observations and information. 05 .LONG TERM... /Updated at 0250 PM CDT Sun Apr 12 2020/ Monday through Saturday. Cooler, clearing conditions are expected on Monday as the cold front tracks towards the east coast. Lingering clouds may persist through the morning across our north as an upstream reinforcing front moves across the area, but a dry, northerly flow and increasing CAA will support sunny skies during the afternoon with highs in the lower 60s northwest to near 80F southeast. Guidance continues to indicate the front stalling generally east to west across the Gulf Coast region on Tuesday before lifting slightly into southern portions of Alabama early Wednesday morning. This should focus highest PoPs over our southeastern quadrant, but a flattened low-level ridge over the Lower MS Valley may hinder much of the activity from entering our forecast area, so PoPs may be lowered in future updates. Otherwise, the remainder of the extended will remain dry and cool as the weak low-level ridge slides eastward across the region with dry zonal flow aloft persisting through the period. Northeasterly flow Thursday morning should allow temps to lower into the 30s. Therefore, I continued to mention localized patchy frost across our northern counties. The latest round of data indicates lows may be a couple degrees warmer than previously forecast, but leaned on the cooler side since models are typically too warm under northeasterly flow. Rain chances will begin increasing at the end of the week as another low propagates across the Desert SW towards the Tennessee Valley. Kept PoPs around 40-50% since there is still plenty of uncertainty regarding timing, moisture return, and the evolution of the system. 86 && .AVIATION... 18Z TAF Discussion. A warm front is lifting northward across the area this afternoon with associated thunderstorm activity occurring across our northern terminals. Most of the activity during the afternoon should be limited by a low-level inversion with ceilings gradually rising into VFR criteria through the afternoon hours. However, an isolated shower or storm will remain possible through the early/mid afternoon at all terminals and may produce brief drops in flight conditions. Nearing 21-22Z, conditions will become more favorable for severe storms as a cold front begins tracking into the Lower MS Valley, initially across our western sites, but spreading eastward through the evening. Lower ceilings and visibilities will accompany the line of +TSRA as it passes through. Additionally, pressure gradient winds will increase this afternoon with southerly gusts up to 30-35kts outside of any thunderstorm activity. VFR conditions will return after midnight at all sites with winds becoming northwesterly, but an upstream reinforcing front may produce lowering ceilings around 14Z for our northern terminals with improvements expected beyond this forecast period. 86 && .FIRE WEATHER... Widespread rain and thunderstorms are expected today and tonight across Central Alabama. Winds will be gusty for much of the day, even outside thunderstorm activity. Drier weather builds in for most of the area on Monday before more rain showers lift into our southeastern areas Tuesday night into Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 57 65 42 68 41 / 100 0 0 0 10 Anniston 59 69 44 70 44 / 100 0 0 0 10 Birmingham 58 67 45 69 43 / 100 0 0 0 20 Tuscaloosa 58 67 45 69 43 / 100 0 0 0 20 Calera 60 68 46 70 44 / 100 0 0 0 20 Auburn 63 76 49 76 49 / 100 10 0 10 40 Montgomery 64 77 51 78 50 / 100 0 0 10 40 Troy 66 80 52 81 52 / 100 10 0 10 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 3 AM CDT Monday for the following counties: Autauga...Barbour...Bibb...Blount...Bullock...Calhoun... Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa... Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson... Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery... Perry...Pickens...Pike...Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker... Winston. Flash Flood Watch until midnight CDT tonight for the following counties: Blount...Cherokee...Etowah...Fayette...Lamar... Marion...Walker...Winston. &&
Hazardous weather outlook, Apr 12, 6:39 PM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 639 PM CDT Sun Apr 12 2020 ALZ011>015-017>050-140245- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 639 PM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...through Tonight. Severe thunderstorms are likely across all of Central Alabama. Threats include tornadoes, some of which could be strong, damaging straight line winds up to 70 MPH, and hail up to golf ball size. Localized flooding could also occur. Winds will also be breezy outside of thunderstorms with gusts between 30 and 40 MPH. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor flooding is forecast along portions of the Tombigbee River and Black Warrior River starting midweek. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be necessary. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 12, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 S EASLEY 33.93N 86.54W
04/12/2020 BLOUNT AL EMERGENCY MNGR
TREES WERE BLOWN DOWN AND ADDITIONAL DAMAGE
ALONG COUNTY ROAD 1 NEAR DOGWOOD LANE.
POSSIBLE TORNADO.
&&
MALLocal storm report, Apr 12, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 1 SSE BIRMINGPORT 33.55N 87.10W
04/12/2020 JEFFERSON AL PUBLIC
A FEW TREES WERE BLOWN DOWN.
&&
MALLocal storm report, Apr 12, 6:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 2 SW BIRMINGPORT 33.54N 87.13W
04/12/2020 JEFFERSON AL PUBLIC
A FEW TREES BLOWN DOWN AROUND ALLIANCE.
&&
MALLocal storm report, Apr 12, 6:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 4 WSW BIRMINGPORT 33.55N 87.17W
04/12/2020 JEFFERSON AL EMERGENCY MNGR
A FEW TREES BLOWN DOWN ON MAE VINES ROAD.
&&
MALLocal storm report, Apr 12, 6:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG 1 SSW REECE CITY 34.06N 86.03W
04/12/2020 ETOWAH AL AMATEUR RADIO
NUMEROUS TREES DOWN AND HEAVY OTHER DAMAGE.
POSSIBLE TORNADO.
&&
MALLocal storm report, Apr 12, 6:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FLOOD 4 NW HENDRIX 34.06N 86.51W
04/12/2020 BLOUNT AL PUBLIC
RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:07 AM CDT | Flash Flood Watch | BMX | Blount, Cherokee, Etowah, Fayette, Lamar, Marion and 2 more | 21 hr |
| Apr 12, 8:12 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 16 days |
| Apr 12, 12:23 PM CDT | Special Weather Statement | BMX | Marion | 37 min |
| Apr 12, 3:26 PM CDT | Tornado Warning | BMX | Pickens | 64 min |
| Apr 12, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 12, 4:10 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 50 min |
| Apr 12, 4:40 PM CDT | Tornado Warning | BMX | Walker | 49 min |
| Apr 12, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 55 min |
| Apr 12, 5:07 PM CDT | Tornado Warning | BMX | Jefferson | 53 min |
| Apr 12, 5:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 46 min |
| Apr 12, 5:31 PM CDT | Tornado Warning | BMX | Blount | 44 min |
| Apr 12, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 55 min |
| Apr 12, 5:59 PM CDT | Tornado Warning | BMX | Etowah | 35 min |
| Apr 12, 6:13 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, Walker | 6 hr |
| Apr 12, 6:19 PM CDT | Tornado Warning | BMX | Cherokee | 56 min |
| Apr 12, 6:20 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.